# SDR AALA201606049002

- Difficulty date: June 3, 2016
- Submitted: June 6, 2016
- Operation: Air carrier
- Aircraft: N604AW
- Make and model: Airbus A320-232
- Aircraft serial: 1196
- Aircraft time: 57,718 hours, 21,291 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: E/E Bay Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RETURNED & ACFT WAS GROUNDED.  FLIGHT RETURNED DUE TO AN AFT AVIONICS DOOR FAULT & NOT BEING ABLE TO PRESSURIZE THE ACFT.  PERFORMED A FUNCTIONAL TEST OF THE DOOR WARNING SYS IAW AMM 51-71-00-710-001-A & NO DEFECTS WERE NOTED & THE ACFT WAS RETURNED TO SERVICE.
